# SDR IXXA10SMN036S

- Difficulty date: March 6, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 92,081 hours, 38,426 cycles
- Engine: Ge CFM562C
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Lt Wing Te Flap
- Part time: 92,081 hours, 38,426 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND LT WING OTBD FLAP FWD UPPER SKIN HAS IMPROPER REPAIR AT STA XF 432.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGED SKIN.  FABRICATED NEW SKIN, INTERNAL AND EXTERNAL DOUBLERS.  BONDED PARTS AS NEEDED WITH HYSOL. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED NEW FASTENERS AND REPAIR PARTS IAW SRM CHAPTER 57-7-1 FIGURE 1, SRM 57-1-0 PAGE 1, SRM 51-1-21, SRM 51-1-9 TR  NR 51-142, SRM 51-1-9A TR NR 51-141, DPS 1.950 REV "AR" R-1, SRM 51-1-8B, AND SRM 51-1-21.
